Like many others out there, we found the Intuniv to be the "miracle drug" for my 7 year old grandson . . however, after 2 1/2 weeks he broke out in the most horrible rash that I have ever seen . . he has had it for almost a month now, and the Dr. has taken him off of the Intuniv . . which really saddens me because he was doing so very well on it. Has anybody else experienced this rash, and what solution(s) did you find other than stopping the Intuniv?
16 Oct 2011
I am not positive what it is you are looking for if it a add on to other medications for like cupulsive behavior or mood stabilizer my son is on Risperdal. As for as the Intuniv I had no such luck with either 1 of my children with that drug however they do great with the combination of Concerta and Straterra just got to find the right levels. Straterra is a clean non-narcotic drug and the Concerta some doctors call it a dirty drug but it works my kids stay focused and well behaved and the staff at the school says how sweet my 13 yr old son is and how respectful he is too. He has been on meds since he was 5 yrs old when I finally found a doctor who would listen and help me around here. Howevere good luck another drug that did mine no good might work for ur grandson is Vyvanse it just made mine more aggressive... your choice...
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He is being weaned off of Pamelor because it is no longer working.. I hear good and bad about the Intuniv. My son is a tiny thing 44lbs. i want to ...
3 answers • 10 Sep 2010
My twelve year old son was on Intuniv for the last two months and he gained five pounds. He is not heavy, but not thin either. He has Tourettes, OCD, ...
1 answer • 24 Mar 2011
by switching her, will it effect her?
1 answer • 18 Feb 2012